Finite hybrid Hankel integral transforms of the first kind (Fourier–Bessel– $\cdots$ –Bessel–Fourier)
Differencialʹnye uravneniâ, Tome 34 (1998) no. 9, pp. 1286-1288
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_9_a17,
author = {M. P. Lenyuk and V. V. Moroz},
title = {Finite hybrid {Hankel} integral transforms of the first kind {(Fourier{\textendash}Bessel{\textendash}} $\cdots$ {{\textendash}Bessel{\textendash}Fourier)}},
journal = {Differencialʹnye uravneni\^a},
pages = {1286--1288},
year = {1998},
volume = {34},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_9_a17/}
}
TY - JOUR AU - M. P. Lenyuk AU - V. V. Moroz TI - Finite hybrid Hankel integral transforms of the first kind (Fourier–Bessel– $\cdots$ –Bessel–Fourier) JO - Differencialʹnye uravneniâ PY - 1998 SP - 1286 EP - 1288 VL - 34 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1998_34_9_a17/ LA - ru ID - DE_1998_34_9_a17 ER -
M. P. Lenyuk; V. V. Moroz. Finite hybrid Hankel integral transforms of the first kind (Fourier–Bessel– $\cdots$ –Bessel–Fourier). Differencialʹnye uravneniâ, Tome 34 (1998) no. 9, pp. 1286-1288. http://geodesic.mathdoc.fr/item/DE_1998_34_9_a17/